# SDR J7SA20181216001

- Difficulty date: December 16, 2018
- Submitted: January 17, 2019
- Operation: Air carrier
- Aircraft: N535FX
- Make and model: Bombdr BD1001A10
- Aircraft serial: 20167
- Aircraft time: 10,439 hours, 6,685 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Condition: Odor
- Location: Apu Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CABIN SMELLS LIKE OIL WHEN APU IS RUNNING. R&R APU. NO SMELL PRESENT AT THIS TIME.
